# SDR 2006UALA01118

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 38,775 hours, 24,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 430 RT FUSELAGE JUST BELOW FWD PIT DOOR CUT-OUT EXTERNAL SKIN GOUGED.
